# SDR SWIA202054166

- Difficulty date: October 2, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 29,227 hours, 22,743 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT SIDE WINDOW R11 SHOWING SIGNS OF CRAZING ON OUTERPLY.  FILED CLOSED.  R & R PASSENGER COMPARTMENT SIDE WINDOW R11, IAW TASK CARD.  LEAK CHECK GOOD.
